Skip to main content

On Certain Expansions of Elliptic, Hyperelliptic and Related Periodic Functions

Item Preview

texts
On Certain Expansions of Elliptic, Hyperelliptic and Related Periodic Functions


Published April 1, 1912
SHOW MORE


"On Certain Expansions of Elliptic, Hyperelliptic and Related Periodic Functions" is an article from American Journal of Mathematics, Volume 34.

View more articles from American Journal of Mathematics.
View this article on JSTOR.
View this article's JSTOR metadata.

You may also retrieve all of this items metadata in JSON at the following URL: https://archive.org/metadata/jstor-2369889



Volume 34
Publisher American Journal of Mathematics
Pages 27
Language English
Book contributor JSTOR
Collection jstor_amerjmath; jstor_ejc; additional_collections; journals

See also JSTOR (head)[JSTOR (head)]; JSTOR (article)[JSTOR (article)]; JSTOR (issue)[JSTOR (issue)]; JSTOR (journal)[JSTOR (journal)]

comment
Reviews

There are no reviews yet. Be the first one to write a review.
SIMILAR ITEMS (based on metadata)
Source: http://www.jstor.org/stable/10.2307/2369856
Source: http://www.jstor.org/stable/10.2307/2369707
JSTOR Early Journal Content, American Journal of Mathematics
by Baker, H. F.
texts
eye 137
favorite 0
comment 0
Source: http://www.jstor.org/stable/10.2307/2369512
Source: http://www.jstor.org/stable/10.2307/1988617
Source: http://www.jstor.org/stable/10.2307/2369748
Source: http://www.jstor.org/stable/10.2307/2370095
Source: http://www.jstor.org/stable/10.2307/2369403
JSTOR Early Journal Content, Science
by Moulton, F. R.
texts
eye 49
favorite 0
comment 0
Source: http://www.jstor.org/stable/10.2307/1637990
Source: http://www.jstor.org/stable/10.2307/2369462
Source: http://www.jstor.org/stable/10.2307/2369734